# SDR SWAA2021040556631

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CLIP CRACKED BS 827 RBL 19 WL 156 REPLACED ACB CLIP BS 827 RBL 19 WL 156 PO# 817763 PER SRM 5140020G0 AND DWG 146A8120
